# SDR F3LA200700360

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 12,905 hours, 6,661 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED YELLOW HYDRAULIC RESERVOIR LOW LEVEL INDICATION IN COCKPIT.  REF TSM 52-36-00-810-805, FOUND YELLOW SYSTEM LOW PRESSURE SWITCH TUBE DAMAGED.  REMOVED AND REPLACED LOW PRESSURE SWITCH TUBE IAW AMM 29-13-49-000-005 AND 29-13-49-400-005.  PERFORMED LEAK CHECK.  NO LEAKS NOTED.
